# SDR USAA061358

- Difficulty date: November 26, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON JUST ABOVE FLAP CUTOUT I/B FWD SIDE OF CROSSOVER BEAM CRACKED.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 51-10-02 AND DRAWING 65C26300, DEFECT SIZE: 1 INCH.
